Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 10, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at May 30, 2008, 10:36 PM EDT for Benzie County, Grand Traverse County, Manistee County, Michigan. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2008, 10:36 PM EDT (02:36 UTC)
- Expired
- May 30, 2008, 11:30 PM EDT
- In force
- 54 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
Counties Benzie County, MI, Grand Traverse County, MI, Manistee County, MI
The radar
The NCL Michigan radar (KAPX), 105 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1024 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1337 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KAPX 310236
SVRAPX
MIC019-055-101-310330-
/O.NEW.KAPX.SV.W.0010.080531T0236Z-080531T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
1036 PM EDT FRI MAY 30 2008
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRAND TRAVERSE COUNTY IN NORTHERN LOWER MICHIGAN...
BENZIE COUNTY IN NORTHERN LOWER MICHIGAN...
MANISTEE COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 1130 PM EDT
* AT 1032 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF ARCADIA...OR 13 MILES SOUTHWEST OF FRANKFORT...MOVING EAST
AT 51 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLAINE TOWNSHIP...
BENZONIA...
BEULAH...
THOMPSONVILLE...
COPEMISH...
BENDON...
KARLIN...
INTERLOCHEN STATE PARK...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 4454 8624 4461 8625 4477 8562 4453 8537
4451 8553 4451 8581 4448 8582 4441 8626
4448 8626
TIME...MOT...LOC 0236Z 255DEG 44KT 4449 8629
$$3 follow-up statements
000
WWUS34 KAPX 310255
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1055 PM EDT FRI MAY 30 2008
MIC019-055-101-310330-
/O.CON.KAPX.SV.W.0010.000000T0000Z-080531T0330Z/
GRAND TRAVERSE MI-BENZIE MI-MANISTEE MI-
1055 PM EDT FRI MAY 30 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR MANISTEE...BENZIE AND GRAND TRAVERSE COUNTIES...
AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
8 MILES WEST OF ARCADIA...MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
BENZONIA...
BEULAH...
HONOR...
COPEMISH...
ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE MOVING THROUGH THE
WARNED AREA.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4454 8624 4461 8625 4477 8562 4453 8537
4451 8553 4451 8581 4448 8582 4441 8626
4448 8626
TIME...MOT...LOC 0255Z 255DEG 44KT 4450 8629
$$000
WWUS34 KAPX 310318
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1118 PM EDT FRI MAY 30 2008
MIC019-055-101-310330-
/O.CON.KAPX.SV.W.0010.000000T0000Z-080531T0330Z/
GRAND TRAVERSE MI-BENZIE MI-MANISTEE MI-
1118 PM EDT FRI MAY 30 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR MANISTEE...BENZIE AND GRAND TRAVERSE COUNTIES...
AT 1109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR GRAWN...OR 8 MILES SOUTH OF TRAVERSE CITY...MOVING EAST AT 45
MPH.
ADDITIONAL SEVERE THUNDERSTORMS ARE MOVING THROUGH THE WARNED
AREA...BETWEEN ARCADIA AND TRAVERSE CITY.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4459 8624 4470 8566 4463 8549 4454 8562
4451 8581 4448 8582 4441 8626
TIME...MOT...LOC 0318Z 256DEG 51KT 4468 8549
$$
JZ000
WWUS34 KAPX 310327
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1127 PM EDT FRI MAY 30 2008
MIC019-055-101-310337-
/O.EXP.KAPX.SV.W.0010.000000T0000Z-080531T0330Z/
GRAND TRAVERSE MI-BENZIE MI-MANISTEE MI-
1127 PM EDT FRI MAY 30 2008
...THE SEVERE THUNDERSTORM WARNING FOR MANISTEE...BENZIE AND GRAND
TRAVERSE COUNTIES WILL EXPIRE AT 1130 PM EDT...
AT 1127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.
ADDITIONAL STRONG STORMS ARE MOVING THROUGH THE AREA. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR ANY ADDITIONAL WARNINGS.
LAT...LON 4459 8624 4470 8566 4463 8549 4454 8562
4451 8581 4448 8582 4441 8626
TIME...MOT...LOC 0327Z 256DEG 51KT 4471 8532
$$
JZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 7:27 PM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, May 30, 7:27 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 727 PM EDT FRI MAY 30 2008 .DISCUSSION...EARLY UPDATE TO REMOVE THUNDER FROM THE FORECAST. BEST INSTABILITY OVER THE LAST FEW HOURS HAS BEEN ACROSS EASTERN WISCONSIN OUT AHEAD OF APPROACHING SURFACE COLD FRONT. HOWEVER...SATELLITE IMAGERY INDICATES THAT CU FIELD IS ON THE PATHETIC SIDE. THEREFORE DOWNSTREAM ACROSS NORTHERN MICHIGAN DO NOT THINK THUNDER WILL BE AN ISSUE. MODELS DO DEVELOP SCATTERED SHOWERS OUT AHEAD OF THE FRONT SO WILL STEER THE FORECAST IN THAT DIRECTION. SULLIVAN && .AVIATION...SKIES HAVE PARTIALLY CLEARED ACROSS THE APN AND TVC. MVFR CIGS REMAIN AT PLN AND THIS SHOULD CONTINUE OVER THE NEXT FEW HOURS. SFC TROUGH/COLD FRONT EXPECTED TO PASS THROUGH THE REGION LATE THIS EVENING BRINGING SOME SHOWER ACTIVITY TO THE TERMINAL SITES. BEHIND THE TROUGH...LOWERING MVFR CIGS ANTICIPATED OVERNIGHT FOLLOWED BY GRADUAL IMPROVEMENT SATURDAY. && .PREV DISCUSSION... /ISSUED 430 PM EDT FRI MAY 30 2008/ DISCUSSION...SFC LOW CONTINUES TO SLOWLY DEEPEN OVER NRN MINNESOTA/ WESTERN LAKE SUPERIOR. SFC WARM FRONT HAS BEEN MAKING IT/S MOVE NORTHWARD...ROUGHLY RUNNING FROM WESTERN UPPER MICHIGAN AND NOSING DOWN INTO NRN LOWER MICHIGAN AS OF 20Z. SHOWER ACTIVITY ONCE AGAIN INCREASED THIS AFTERNOON ACROSS THE SRN HALF OF THE CWA...APPARENTLY TIED TO SECONDARY LOW LEVEL THETA-E SURGE ALONG THE WARM FRONT INTO THE REGION. HOWEVER INSTABILITY ACROSS THE CWA REMAINS ANEMIC AND STILL NO THUNDER TO BE HAD. TONIGHT...MID LEVEL SHORT WAVE TROUGH EXPECTED TO DROP ACROSS THE WESTERN GREAT LAKES WHILE BROAD SFC LOW TRACKS ACROSS NRN MICHIGAN. WARM SECTOR OF THIS SYSTEM STILL INCHING INTO NRN LOWER MICHIGAN LATE THIS AFTERNOON AND LOOKING TO BRING AN END TO THE CURRENT SHOWER ACTIVITY OVER THE S/SE COUNTIES BY 6 PM AS WELL AS SOME LATE AFTERNOON SUNSHINE. MEANWHILE UPSTREAM...MID LEVEL DRY SLOT AND HEIGHT FALLS ASSOCIATED WITH THE APPROACHING SHORT WAVE NOW PRESSING INTO THE REGION. DRYING/COOLING ALOFT IS PRODUCING SPOTTY THUNDER FROM CENTRAL UPPER MICHIGAN DOWN INTO GREEN BAY AND NE WISCONSIN. BUT BEEFIER CONVECTION STILL RESIDES ACROSS ILLINOIS INTO INDIANA AND AT THIS JUNCTURE LOOKING TO STAY THAT WAY TONIGHT. NONETHELESS...STILL WATCHING THE AREA UPSTREAM ACROSS CENTRAL AND EASTERN WISCONSIN FOR LATE AFTERNOON THUNDERSTORM DEVELOPMENT... ALONG DIFFERENTIAL HEATING BOUNDARY THATS BEEN SITTING THERE ALL DAY. SBCAPE VALUES ON THE /WARM/ SIDE OF THE BOUNDARY RUNNING UP AROUND 1000 J/KG ALTHOUGH THIS AREA APPEARS SOMEWHAT CAPPED AT THE MOMENT. APPROACHING MID LEVEL HEIGHT FALLS MAY YET CHANGE THAT OVER THE NEXT FEW HOURS ALLOWING SOME CONVECTION TO DEVELOP BY EARLY EVENING. IF SO...SCATTERED SHOWER ACTIVITY AND PERHAPS A FEW THUNDERSTORMS MAY YET ADVECT THROUGH NRN LOWER MICHIGAN THIS EVENING. WILL SEE HOW IT GOES...BUT HAVE KEPT CHANCY POPS GOING IN THE FORECAST TO COVER THIS IDEA. SEVERE WEATHER...BELT OF STRONG WESTERLY FLOW ALOFT WILL LEAD TO 0-6KM BULK SHEAR VALUES RUNNING IN EXCESS OF 50 KNOTS THIS EVENING...CERTAINLY SUPPORTIVE OF STRONG STORMS. BUT GIVEN THE LACKLUSTER INSTABILITY OVER THE CWA...AND CURRENT CAPPED ENVIRONMENT ACROSS THE LAKE...DOES NOT LOOK LIKE THINGS WILL COME TOGETHER FOR ANY ORGANIZED SEVERE WEATHER THREAT. LATEST SPC DAY 1 OUTLOOK REFLECTS THIS IDEA...AS THEY HAVE REMOVED ALL OF NRN MICHIGAN FROM A SLIGHT RISK. WILL REFLECT THIS IDEA IN THE HAZARDOUS WEATHER OUTLOOK. ADAM LONG TERM (SATURDAY THROUGH FRIDAY)...SIGNS OF AT LEAST SOME SUSTAINABLE EARLY SUMMER WARMTH (A LITTLE EARLY FOR THAT:) DURING THE EXTENDED AS RATHER PROGRESSIVE NORTHERN STREAM FLOW PREVENTS ANY SIGNIFICANT GREAT LAKES TROUGH AMPLIFICATION. ACTUALLY...LOOKING EVEN FARTHER OUT...THINGS COULD GET RATHER TOASTY VERY LATE IN THE PERIOD INTO NEXT WEEKEND WITH SIGNS THE UPPER AIR PATTERN MAY ATTEMPT TO TRANSITION TO ONE MORE FAMILIAR TO THE WARM SEASON...WITH DEVELOPMENT AND SUSTAINMENT OF SOUTHEAST CONUS RIDGING AND SUBSEQUENT SOUTH TO SOUTHWEST FLOW OVER THE LAKES REGION. OTHER GOOD NEWS (OF COURSE...DEPENDING ON ONES POINT OF VIEW) IS PERIODIC RAIN CHANCES...FIRST OWNING TO NORTHERN SHORTWAVES TRAVERSING THE AREA AND THEN POSSIBLE ESTABLISHMENT OF SUSTAINED GULF MOISTURE FEED LATER NEXT WEEK. THUS...PRECIPITATION CHANCES AND TEMPERATURE TRENDS REMAIN CENTER STAGE AS FORECAST CONCERNS THROUGH THE PERIOD. NOW...AFTER ALL THIS TALK ABOUT COMING WARMER WEATHER...STILL HAVE TO DEAL WITH ONE MORE SLUG OF COOL AIR DROPPING SOUTHEAST OUT OF THE NORTHERN PLAINS SATURDAY...WITH SOUTHERN EXTENT OF EASTERN ONTARIO SHORTWAVE LEADING THE CHARGE. INHERITED GRIDS FEATURED A CHANCE OF RAINS SHOWERS SATURDAY AND SEE NO REASON TO DEVIATE FROM THIS THINKING AS WAVE AND SUBTLE SURFACE TROUGH INTERACT WITH LINGERING LOW AND MID LEVEL MOISTURE. HOWEVER...DEVELOPMENT OF MID LEVEL WARM TONGUE SHOULD KEEP SHOWERS LIGHT AND SCATTERED. DRYING POKING IN FROM THE WEST SHOULD END THE SHOWER THREAT DURING THE AFTERNOON OVER MOST WESTERN ZONES. TEMPERATURES A STRUGGLE BETWEEN CAA...CLOUD COVER...AND STRENGTH OF TYPICAL DIURNAL TEMPERATURE RESPONSE. BASED OFF RECENT HISTORY AND UPSTREAM TEMPERATURES STUCK IN THE 50S TO LOWER 60S OVER NORTHERN MINNESOTA...HAVE GONE AHEAD AND CUT TEMPERATURES A DEGREE OR TWO ACROSS THE BOARD. HIGH PRESSURE BUILDS INTO THE AREA FOR THE REMAINDER OF THE WEEKEND...ENDING THE SHOWER THREAT. ANOTHER SUBTLE TROUGH DOES MANAGE TO SWING THROUGH THE AREA SUNDAY...BUT WITH MAINTENANCE OF MID LEVEL WARM TONGUE AND LACK OF MOISTURE...WILL CONTINUE TO RUN WITH A DRY FORECAST. HIGH PRESSURE REMAINS IN CONTROL THROUGH TUESDAY NIGHT...BRINGING WITH IT A SLOW MODERATION IN TEMPERATURES AND DRY CONDITIONS. BEING SUMMER AND NORTHERN MICHIGAN (NOT EXACTLY A CONVECTIVE HOT SPOT)...LOOKED FOR REASONS TO REMOVE AS MUCH OF THE LOW CHANCE POPS AS POSSIBLE FOR THE SECOND HALF OF THE WEEK (DID MANAGE TO REMOVE TUESDAYS MENTION). UNFORTUNATELY...MODELS REMAIN INSISTENT OF A MID LEVEL WAVE SLICING THROUGH/NEAR THE REGION DURING THE MIDWEEK...FOLLOWED BY A STRONGER NORTHERN PLAINS WAVE AND INCREASINGLY FAVORABLE WESTERN GULF OF MEXICO MOISTURE FEED. HOWEVER...FEEL ALL PERIODS MENTIONED WILL NOT HAVE SHOWERS AND STORMS...BUT WITH RECENT INSERTION INTO THE GRIDS AND NO HARD EVIDENCE TO REMOVE THE THREAT...FELT BEST COURSE OF ACTION WAS TO RUN WITH INHERITED FORECAST AND WAIT FOR SOME SEMBLANCE OF MODEL CONSISTENCY ON EXACT TIMING OF INDIVIDUAL FEATURES. WARMING LOOKS TO KICK INTO FULL GEAR AS WAA SURGES 850MB TEMPERATURES INTO THE MID TEENS TO NEAR 20C BY LATER THURSDAY AND FRIDAY. CURRENT FORECAST HAS TEMPERATURES IN THE MID TO UPPER 70S BOTH THURSDAY AND FRIDAY. IF 12Z ECMWF COMES TO FRUITION...SHOWING 850MB TEMPERATURES REACHING 23C ON FRIDAY WITH DEEP LAYER SOUTHWEST FLOW...THAN HIGHS ON FRIDAY WOULD HAVE NO PROBLEM TOPPING 80 DEGREES (CONSERVATIVELY)...WHICH WOULD BE A FIRST FOR MOST LOCATIONS THIS SPRING/EARLY SUMMER SEASON. MSB && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. LH...NONE. LS...NONE. &&
Hazardous weather outlook, May 30, 10:00 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE GAYLORD MI 1000 PM EDT FRI MAY 30 2008 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 311200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 100 PM EDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL MOVE ACROSS NORTHERN LOWER MICHIGAN BETWEEN 10 PM AND 2 AM. THESE STORMS COULD REACH SEVERE LIMITS WITH WINDS GUSTS TO 60 MPH AND HAIL TO 1 INCH IN DIAMETER POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS DURING THE TUESDAY NIGHT THROUGH THURSDAY TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. AJS
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:57 PM EDT | Special Marine Warning | APX | 63 min | |
| May 30, 10:21 PM EDT | Special Marine Warning | APX | 54 min | |
| May 30, 10:48 PM EDT | Severe Thunderstorm Warning | APX | Charlevoix, Cheboygan, Otsego | 57 min |
| May 30, 11:36 PM EDT | Severe Thunderstorm Warning | APX | Otsego | 39 min |
| May 31, 1:03 AM EDT | Special Marine Warning | APX | 57 min | |
| May 31, 4:24 AM EDT | Dense Fog Advisory | APX | 5 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.